Groupoid Semirings Which Satisfy Special Identities

AUTHOR AND
AFFILIATION

V. RAJESWARI and P. GAJIVARADHAN
Department of Mathematics, Pachaiyappa’s College, Chennai – 600 030 (India)

KEYWORDS:

Groupoid semirings, semirings, groupoids, distributive lattices, chain lattice, P-groupoid semiring, Bol semiring, Alternative semiring.

Issue Date:

August 2015

Pages:

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.27 – No.2

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

In this paper we study groupoid semirings which satisfy special identities. Such study is new and innovative.

Copy the following to cite this Article:

V. RAJESWARI and P. GAJIVARADHAN, “Groupoid Semirings Which Satisfy Special Identities”, Journal of Ultra Scientist of Physical Sciences, Volume 27, Issue 2, Page Number , 2016


Copy the following to cite this URL:

V. RAJESWARI and P. GAJIVARADHAN, “Groupoid Semirings Which Satisfy Special Identities”, Journal of Ultra Scientist of Physical Sciences, Volume 27, Issue 2, Page Number , 2016

Available from: http://www.ultrascientist.org/paper/339/


In this paper we study groupoid semirings which satisfy special identities. Such study is new and innovative.